By the same authors

From the same journal

Coideal Quantum Affine Algebra and Boundary Scattering of the Deformed Hubbard Chain

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and Theoretical
DatePublished - 17 Feb 2012
Issue number6
Volume45
Number of pages22
Original languageEnglish

Abstract

We consider boundary scattering for a semi-infinite one-dimensional deformed Hubbard chain with boundary conditions of the same type as for the Y = 0 giant graviton in the AdS/CFT correspondence. We show that the recently constructed quantum affine algebra of the deformed Hubbard chain has a co-ideal subalgebra which is consistent with the reflection (boundary Yang–Baxter) equation. We derive the corresponding reflection matrix and furthermore show that the aforementioned algebra in the rational limit specializes to the (generalized) twisted Yangian of the Y = 0 giant graviton.

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations